Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 329, Number 1

All articles in this issue are freely accessible.

A model in which GCH holds at successors but fails at limits
James Cummings.
Trans. Amer. Math. Soc. 329 (1992), 1-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041044
Continuation theorems for periodic perturbations of autonomous systems
Anna Capietto, Jean Mawhin and Fabio Zanolin.
Trans. Amer. Math. Soc. 329 (1992), 41-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042285
Two characteristic numbers for smooth plane curves of any degree
Paolo Aluffi.
Trans. Amer. Math. Soc. 329 (1992), 73-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041042
Compactifications of locally compact groups and closed subgroups
A. T. Lau, P. Milnes and J. S. Pym.
Trans. Amer. Math. Soc. 329 (1992), 97-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062191
On the distribution of extremal points of general Chebyshev polynomials
András Kroó and Franz Peherstorfer.
Trans. Amer. Math. Soc. 329 (1992), 117-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012514
Cesàro summability of double Walsh-Fourier series
F. Móricz, F. Schipp and W. R. Wade.
Trans. Amer. Math. Soc. 329 (1992), 131-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1030510
Extending cellular cohomology to $C^{*}$-algebras
Ruy Exel and Terry A. Loring.
Trans. Amer. Math. Soc. 329 (1992), 141-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024770
Maximal entropy odd orbit types
William Geller and Juán Tolosa.
Trans. Amer. Math. Soc. 329 (1992), 161-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1020040
A decomposition theorem for the spectral sequence of Lie foliations
Jesús A. Alvarez López.
Trans. Amer. Math. Soc. 329 (1992), 173-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041050
A damped hyperbolic equation on thin domains
Jack K. Hale and Geneviève Raugel.
Trans. Amer. Math. Soc. 329 (1992), 185-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040261
On the linear independence of certain cohomology classes in the classifying space for subfoliations
Demetrio Domínguez.
Trans. Amer. Math. Soc. 329 (1992), 221-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024769
Poincaré-Lefschetz duality for the homology Conley index
Christopher McCord.
Trans. Amer. Math. Soc. 329 (1992), 233-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036005
The modular representation theory of $q$-Schur algebras
Jie Du.
Trans. Amer. Math. Soc. 329 (1992), 253-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1022165
The Green correspondence for the representations of Hecke algebras of type $A_{r-1}$
Jie Du.
Trans. Amer. Math. Soc. 329 (1992), 273-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1022164
The determination of minimal projections and extensions in $L^{1}$
B. L. Chalmers and F. T. Metcalf.
Trans. Amer. Math. Soc. 329 (1992), 289-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034660
A relationship between the Jones and Kauffman polynomials
Christopher King.
Trans. Amer. Math. Soc. 329 (1992), 307-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034666
A modification of Shelah’s oracle-c.c. with applications
Winfried Just.
Trans. Amer. Math. Soc. 329 (1992), 325-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1022167
Moderate deviations and associated Laplace approximations for sums of independent random vectors
A. de Acosta.
Trans. Amer. Math. Soc. 329 (1992), 357-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1046015
Young measures and an application of compensated compactness to one-dimensional nonlinear elastodynamics
Peixiong Lin.
Trans. Amer. Math. Soc. 329 (1992), 377-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049615
Generalized potentials and obstacle scattering
Richard L. Ford.
Trans. Amer. Math. Soc. 329 (1992), 415-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042287